Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 8, NWS Kansas City, MO

April 27, 20094 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Apr 27, 2009, 6:42 PM CDT for 4 counties in Missouri. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2009, 6:42 PM CDT (23:42 UTC)
Expired
Apr 27, 2009, 7:40 PM CDT
In force
58 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Bates County, MO, Cass County, MO, Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 53 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 272342
FFWEAX
MOC013-037-083-101-280300-
/O.NEW.KEAX.FF.W.0008.090427T2342Z-090428T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 PM CDT MON APR 27 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BATES COUNTY IN WEST CENTRAL MISSOURI...
  NORTHWESTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1000 PM CDT

* AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS AND THUNDERSTORMS WERE BEGINNING TO COME TO AN END ACROSS 
THE WARNING. HOWEVER...LOCAL LAW ENFORCEMENT CONTINUED REPORTED 
FLASH FLOODING ACROSS NORTHERN PORTIONS OF HENRY...BATES...AND 
SOUTHERN JOHNSON COUNTIES WITH WATER RUNNING OVER NUMEROUS 
ROADWAYS.  WHILE RAIN WILL COME TO END THIS EVENING...EXCESSIVE 
RUNOFF FROM NEARLY 2 INCHES OF ADDITIONAL RAIN LATE THIS AFTERNOON 
MAY CONTINUE FOR SEVERAL HOURS BEFORE LEVELS RECEDE AND FLOODING 
ENDS.


* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ADRIAN...
  BUTLER...GARDEN CITY...KNOB NOSTER...RICH HILL...WARRENSBURG...
  WHITEMAN AIR FORCE BASE...ARCHIE...CHILHOWEE...CREIGHTON...HUME...
  LEETON AND URICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE TENTH AND ONE QUARTER INCH 
REMAIN POSSIBLE IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3805 9460 3810 9462 3835 9461 3868 9401
      3887 9352 3854 9352 3806 9432

$$

DUX
1 follow-up statement
000 
WGUS73 KEAX 280040
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
740 PM CDT MON APR 27 2009

MOC013-037-083-101-280054-
/O.CAN.KEAX.FF.W.0008.000000T0000Z-090428T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATES MO-HENRY MO-CASS MO-JOHNSON MO-
740 PM CDT MON APR 27 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN JOHNSON...
SOUTHEASTERN CASS...NORTHWESTERN HENRY AND BATES COUNTIES IN WEST
CENTRAL MISSOURI IS CANCELLED...

LIGHT RAINFALL MAY CONTINUE ACROSS THE WARNING AREA THROUGH THE LATE 
EVENING HOURS...HOWEVER RAINFALL RATES ARE NOT EXPECTED TO PRODUCE 
ADDITIONAL FLASH FLOODING. DUE TO THE EXCESSIVE RAINFALL FROM 
EARLIER TODAY...AREA RIVERS...CREEKS...PONDS AND DITCHES WILL REMAIN 
AT ELEVATED LEVELS RESULTING IN NUMEROUS ROAD CLOSURES.  AS A 
RESULT...THE FLASH FLOOD WARNING THAT WAS IN EFFECT HAS BEEN 
REPLACED BY AN AERIAL FLOOD WARNING VALID THROUGH TUESDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 3805 9460 3810 9462 3835 9461 3868 9401
      3887 9352 3854 9352 3806 9432

$$

DUX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 6:31 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 27, 6:31 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 PM CDT MON APR 27 2009

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/435 PM CDT MON APR 27 2009/
MAIN CONCERNS INITIALLY ARE NEW FLOODING OVER SOUTHEASTERN SECTIONS
OF THE FORECAST AREA AND SPEED OF THE CLEARING OVER NORTHWEST
MISSOURI AND THEREFORE POSSIBILITY OF FOG AND OR FROST TOWARD
MORNING.

BROAD LINE OF SHOWERS AND THUNDERSTORMS TRAINING FROM WEST CENTRAL
MISSOURI NORTHEAST TOWARD NORTHEAST MISSOURI SHOULD CONTINUE THROUGH
EARLY TO MID EVENING...WITH SLOW EASTWARD PROGRESS OF THE
SURFACE-850MB FRONT. THESE STORMS HAVE BEEN EFFICIENT RAIN PRODUCERS
AND THEREFORE POSE A THREAT FOR FLASH FLOODING SHOULD AN AREA BE
AFFECTED BY A SERIES OF STORMS. VERY LITTLE INSTABILITY TO WORK WITH
SO DO NOT EXPECT MUCH IN THE WAY OF SEVERE WEATHER...ALTHOUGH PEA
SIZE HAIL IS NOT OUT OF THE QUESTION WITH THE STRONGER UPDRAFTS.

SATELLITE SHOWS CLEARING LINE TO BE JUST ABOUT TO THE NORTHWEST
CORNER OF MISSOURI. INSTABILITY CU FARTHER TO THE NORTHWEST SHOULD
DISSIPATE AFTER SUNSET. SURFACE RIDGE WILL CONTINUE TO MOVE SOUTH
DOWN THE PLAINS OVERNIGHT. DEW POINTS UPSTREAM ARE IN THE LOW TO MID
30S. STILL A QUESTION HOW FAR SOUTHEAST THE CLEARING LINE WILL MAKE
IT CONSIDERING THE SLOW EASTWARD PROGRESS OF THE FRONT. IN ADDITIONS
EXPECT TEMPS AND DEW POINTS TO MODERATE SOME. THE RECENT
RAINFALL...LIGHT WINDS AND CLEARING SKIES SHOULD LEAD TO AT LEAST
PATCHY FOG OVERNIGHT. WILL NOT GO WIDESPREAD AT THIS TIME DUE TO THE
UNCERTAINTY IN THE AMOUNT OF DRY AIR ADVECTING IN AS WELL AS THE
EXTENT OF THE CLEARING. SURFACE TO 850MB TRAJECTORIES TURN MORE
NORTH-NORTHEAST TOWARD MORNING VS. NORTHWEST...SO IFR CIGS MAY
RE-ADVECT IN ACROSS AT LEAST A PORTION OF THE FORECAST AREA. IF IN
FACT THE AREA CLEARS...MAY SEE REDEVELOPMENT OF SCT-BKN CU DECK
TOMORROW.

TUESDAY IS EXPECTED TO BE DRY...HOWEVER WARM AIR
ADVECTION/ISENTROPIC LIFT WILL BEGIN TO OVERSPREAD WESTERN SECTIONS
OF THE FORECAST AREA LATE TUESDAY NIGHT. IF STRONG ENOUGH...MAY SEE
SHOWERS AND THUNDERSTORMS DEVELOP A FEW HOURS BEFORE SUNRISE.

33

MEDIUM RANGE (WEDNESDAY THROUGH MONDAY)...

FOR THE LAST HALF OF THE WORK WEEK...AND MAYBE THROUGH THE
WEEKEND...UNSETTLED WEATHER WILL CONTINUE TO DOMINATE THE WEATHER OF
THE CENTRAL PLAINS. MID RANGE MODELS HAVE BEEN A BIT VOLATILE OF
LATE...SO CONFIDENCE IN THE FORECAST IS ON THE LOW SIDE. PART OF THE
ISSUE WITH THE VOLATILITY OF THE MODELS IS THAT A BLOCKING PATTERN
IS TRYING TO DEVELOP OVER THE WEST CANADIAN COAST/EASTERN ALASKA
REGION. THE SPLIT IN THE FLOW AROUND THE RESULTING RIDGE HAS BEEN
GIVING THE MODELS FITS. HOWEVER...WITH THE LATEST FEW MODEL RUNS THE
VARIABILITY IN THE SYNOPTIC SCALE FEATURES HAS BEGUN TO DIMINISH AS
THEY HAVE SETTLED TOWARDS A MORE ZONAL FLOW ACROSS THE NATIONS MID
SECTION FOR THE LATTER HALF OF THE FORECAST. BUT...THE MORE REFINED
DETAILS AT THE SURFACE ARE STILL IN QUESTION AS A ZONAL FLOW WILL
ALLOW FRONTAL BOUNDARIES TO EASILY GET PUSHED NORTH AND SOUTH ACROSS
KANSAS AND MISSOURI.

THE BRIEF DRY SPELL THAT WE WILL ENJOY TUESDAY WILL BE LONG GONE BY
WEDNESDAY. A SERIES OF SHORTWAVES WILL BEGIN TO MOVE FROM THE
PACIFIC NORTHWEST THROUGH THE NORTHERN AND CENTRAL PLAINS. THIS WILL
LIFT A WARM FRONT NORTH THROUGH MISSOURI DURING THE DAY WEDNESDAY.
WITH THE WARM FRONT MOVING THROUGH ABUNDANT MOISTURE WILL COME WITH
IT AS THE WESTERN GULF COAST REMAINS WIDE OPEN AS A SURFACE HIGH
PRESSURE RIDGE REMAINS OVER THE WEST ATLANTIC. ISENTROPIC LIFT WITH
THE FRONTS WARM AIR ADVECTION SHOULD BE SUFFICIENT TO BRING A RETURN
OF THUNDERSTORM ACTIVITY TO THE REGION DURING THE AFTERNOON/EVENING
HOURS OF WEDNESDAY.

BY THURSDAY -AND INTO FRIDAY- ANOTHER SHORTWAVE ACROSS THE NORTHERN
PLAINS WILL PUSH THE BOUNDARY BACK TO SOUTH...SLOWLY. THIS COULD
PLAY OUT SIMILAR TO THIS PAST WEEKENDS EVENT WHERE MULTIPLE ROUNDS
OF SHOWER AND THUNDERSTORM ACTIVITY BROUGHT MULTIPLE PERIODS OF
RAINFALL TO THE REGION. MODEL PREFERENCE IN THIS MID-RANGE TIME
PERIOD IS WEIGHTED TOWARDS THE 12Z/27 ECMWF RUN AS IT DEPICTS THE
SLOWEST PROGRESS OF THE FRONT THROUGH THE FORECAST AREA...WHICH
SEEMS MOST REASONABLE GIVEN THE QUASI-ZONAL FLOW ADVERTISED FOR THE
REGION.

FOR THE WEEKEND...CURRENT ITERATION OF OUR FORECAST IS LEANING
TOWARDS A DRY ONE. THE FRONTAL BOUNDARY SHOULD HAVE SETTLED SOUTH BY
SATURDAY...TAKING THE FOCUS FOR RAIN AND THUNDERSTORM ACTIVITY WITH
IT...AS TEMPERATURES RANGE SLIGHTLY BELOW NORMAL. UNFORTUNATELY...
MODEL VARIABILITY MAKES THIS A VERY LOW CONFIDENCE SECTION OF THE
FORECAST. WITH STILL MORE SHORTWAVES EXPECTED TO BE MOVING THROUGH
THE PLAINS...THE LOCATION OF ANY FRONTAL BOUNDARY -AND THEREFORE
WEATHER AND TEMPERATURES- THIS FAR OUT IS NEBULOUS AT BEST.

CUTTER

&&

.AVIATION...
FOR THE 00Z TAFS...MODELS HANG ONTO PLENTY OF LOW LEVEL MOISTURE
TONIGHT AND GIVEN THE RAIN AND NORTHERN TRACK OF SURFACE HIGH THAT
WILL SWING WINDS FROM THE NORTH TO NORTHEAST THEN EAST...THINK IT
MAY BE TOUGH TO ADVECT IN MUCH DRY AIR TO GET SIGNIFICANT CLEARING.
KSTJ SITE THE MOST LIKELY TO SEE SOME CLEARING LATER TONIGHT...BUT
IF THAT OCCURS...FOG WILL BE LIKELY. WITH LOW LEVEL MOISTURE
REMAINING...WHAT DISSIPATES CLOUD WISE TONIGHT WILL LIKELY REFORM ON
TUESDAY AS A STRATO CU DECK WITH A GRADUAL IMPROVEMENT TO THE CIGS
THROUGH THE DAY.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 27, 12:57 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CDT MON APR 27 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1257 PM CDT MON APR 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER FAR WEST
CENTRAL MISSOURI...EASTWARD INTO CENTRAL MISSOURI THROUGH THE
AFTERNOON AND INTO THE EVENING HOURS. WHILE WIDESPREAD SEVERE WEATHER
IS NOT ANTICIPATED IN THE OUTLOOK AREA...AN ISOLATED THUNDERSTORM OR
TWO MAY PRODUCE HAIL UP TO ONE INCH AND WIND GUSTS TO AROUND 60 MPH.

IN ADDITION...AREAL AND RIVER FLOODING WILL CONTINUE TO AFFECT MUCH
OF THE OUTLOOK AREA THROUGH TONIGHT...AS RUNOFF FROM THE RECENT HEAVY
RAIN PERSISTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY THROUGH
FRIDAY...AS SEVERAL STORM SYSTEMS MOVE THROUGH THE AREA. AT THIS
TIME...SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TUESDAY NIGHT.

33

In the hours before

Local storm report, Apr 27, 3:36 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      BUTLER                  38.26N 94.34W
04/27/2009                   BATES              MO   LAW ENFORCEMENT

            SIGNIFICANT SURFACE WATER IN THE CITY OF BUTLER DUE TO
            HEAVY RAIN IN THE PAST TWO HOURS HAS CLOSED SEVERAL CITY
            STREETS

&&

DUX
Local storm report, Apr 27, 4:44 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
444 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      4 S SWEET SPRINGS       38.91N 93.42W
04/27/2009                   PETTIS             MO   LAW ENFORCEMENT

            WATER RUNNING OVER THE ROAD NEAR THE INTERSECTION OF
            HIGHWAY NN AND HIGHWAY 127

&&

DUX
Local storm report, Apr 27, 5:15 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLASH FLOOD      CLINTON                 38.37N 93.77W
04/27/2009                   HENRY              MO   LAW ENFORCEMENT

            HEAVY RAIN IN THE PAST HOUR HAS CREATED STREET FLOODING
            IN THE CITY OF CLINTON

&&

DUX
Local storm report, Apr 27, 6:06 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
606 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      5 SW FAYETTE            39.10N 92.75W
04/27/2009                   HOWARD             MO   LAW ENFORCEMENT

            WATER RUNNING OVER THE ROAD NEAR THE INTERSECTION OF
            HIGHWAY 5 AND HIGHWAY J SOUTH OF FAYETTE

&&

DUX
Local storm report, Apr 27, 6:09 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
609 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      1 W NEW FRANKLIN        39.02N 92.76W
04/27/2009                   HOWARD             MO   LAW ENFORCEMENT

            WATER RUNNING OVER COUNTY ROAD 341 JUST WEST OF NEW
            FRANKLIN

&&

DUX
Local storm report, Apr 27, 6:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
611 PM CDT MON APR 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FLASH FLOOD      1 S BOONVILLE           38.95N 92.75W
04/27/2009                   COOPER             MO   LAW ENFORCEMENT

            WATER RISING RAPIDLY ON THE PETITE SALINE CREEK IS
            BEGINNING TO CROSS COUNTY ROAD B SOUTH OF BOONVILLE

&&

DUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTSevere Thunderstorm WarningEAXHolt28 min
Apr 26, 7:26 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway34 min
Apr 26, 7:47 PM CDTSpecial Weather StatementEAXAndrew28 min
Apr 26, 7:53 PM CDTTornado WarningEAXAndrew, Buchanan22 min
Apr 26, 8:26 PM CDTSpecial Weather StatementEAXGentry34 min
Apr 26, 8:50 PM CDTRiver Flood WarningEAXAndrew, Nodaway28 hr
Apr 26, 8:50 PM CDTRiver Flood WarningEAXAtchison, Holt14 hr
Apr 26, 8:57 PM CDTSpecial Weather StatementEAXBuchanan33 min
Apr 26, 9:17 PM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Apr 26, 9:17 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Apr 26, 9:23 PM CDTAreal Flood AdvisoryEAXPlatte6 hr
Apr 26, 10:02 PM CDTSpecial Weather StatementEAXGrundy28 min
Apr 26, 10:34 PM CDTFlash Flood WarningEAXPlatte6 hr
Apr 26, 10:45 PM CDTAreal Flood AdvisoryEAXClay, Jackson6 hr
Apr 27, 12:34 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more6 hr
Apr 27, 1:52 AM CDTRiver Flood WarningEAXClay, Platte10 hr
Apr 27, 2:32 AM CDTRiver Flood WarningEAXClay, Ray20 hr
Apr 27, 3:00 AM CDTRiver Flood WarningEAXAndrew, Buchanan57 hr
Apr 27, 3:22 AM CDTAreal Flood WarningEAXDaviess, DeKalb, Gentry, Harrison6 hr
Apr 27, 4:02 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Holt36 hr
Apr 27, 4:32 AM CDTAreal Flood WarningEAXPlatte35 hr
Apr 27, 4:40 AM CDTAreal Flood AdvisoryEAXClay, Jackson8 hr
Apr 27, 5:20 AM CDTRiver Flood WarningEAXBates, Cass, Henry5 days
Apr 27, 7:36 AM CDTRiver Flood WarningEAXCass, Henry, Johnson4 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXJohnson, Pettis4 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXCooper, Saline8 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXRay36 hr
Apr 27, 8:22 AM CDTRiver Flood WarningEAXCarroll27 hr
Apr 27, 8:33 AM CDTRiver Flood WarningEAXBates8 days
Apr 27, 9:20 AM CDTAreal Flood WarningEAXGentry, Harrison, Mercer, Nodaway, Putnam, Worth24 hr
Apr 27, 9:38 AM CDTAreal Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 2 more23 hr
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Chariton7 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXClay, Jackson, Ray56 hr
Apr 27, 10:46 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline7 days
Apr 27, 1:14 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson6 hr
Apr 27, 2:26 PM CDTAreal Flood AdvisoryEAXChariton, Cooper, Howard, Pettis, Randolph, Saline3 hr
Apr 27, 2:58 PM CDTAreal Flood WarningEAXGrundy, Linn, Livingston, Mercer, Sullivan24 hr
Apr 27, 3:28 PM CDTFlash Flood WarningEAXChariton, Cooper, Howard, Pettis, Randolph, Saline4 hr
Apr 27, 3:59 PM CDTFlash Flood WarningEAXBates, Henry4 hr
Apr 27, 4:34 PM CDTRiver Flood WarningEAXCooper27 hr
Apr 27, 4:58 PM CDTFlash Flood WarningEAXCooper, Howard, Pettis, Randolph3 hr
Apr 27, 6:54 PM CDTRiver Flood WarningEAXCooper36 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.